# SDR ASOA04360

- Difficulty date: May 15, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N706EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10054
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A COCKPIT CHECK TEST ON THE GROUND, THE EMERGENCY LIGHTS WOULD NOT TEST PROPERLY.  THE FLIGHT ATTENDANT FOUND THE EMERGENCY LIGHT SWITCH IN THE ON POSITION.  MAINTENANCE CHARGED THE EMERGENCY BATTERY PACKS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
